MAUDE Adverse Event Report: EBI, LLC. ELECTRODES, LT-4500

EBI, LLC. ELECTRODES, LT-4500
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Irritation (2076)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: this event occurred sometime in (b)(6) 2020.Medical product: spinalpak assembly catalog: #1067716 serial: #(b)(4).Therapy date: unknown.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002242816-2020-00036.
 
Event or Problem Description
It was reported that the patient developed skin irritation from the lt-4500 and 72r electrodes.The patient was applying the electrodes to the lumbar region of her spine.The patient described her skin as red and itchy with blisters, welts, and small bumps.The patient stopped using the device for four days.The patient stated that the skin developed scabs and it is scarring.The patient is using an over the counter medication to treat the skin irritation.The patient did call her doctor and the doctor advised the patient to wear the electrodes only at night.The patient says that the skin irritation has lessened since breaking up the treatment time.It was reported that no further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow up report is being submitted to relay additional information.The device was returned to zimmer biomet for investigation.The reported event was not verifiable after the investigation associated with skin irritation.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections were updated: b4: date of this report added.D10: device availability added.G4: date received by manufacturer added.G7: type of report.H2: follow up types.H3: device evaluated by manufacturer updated to yes.H4: device manufacturer date added.H6: method code updated to 3331: analysis of production records.H6: results code updated to 3221: no findings available.H6: conclusions code updated to 4315: cause not established.H10: additional narratives/data.

Brand Name
ELECTRODES, LT-4500
Common Device Name
ELECTRODES
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key9987353
Report Number0002242816-2020-00035
Device Sequence Number17068688
Product Code LOF
UDI-Device Identifier00812301020188
UDI-Public00812301020188
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number106130-12
Device Lot Number916515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;